# SDR SWAA2015042238785

- Difficulty date: March 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 39,962 hours, 26,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59107837
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INNER SKIN FWD OTBD CORNER CRACKED.  REPAIRED DOOR IAW FAS EA.
